Oscillation Behavior of Third-Order Nonlinear Neutral Dynamic Equations on Time Scales with Distributed Deviating Arguments


Creative Commons License

ŞENEL M. T. , Utku N.

FILOMAT, vol.28, no.6, pp.1211-1223, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 6
  • Publication Date: 2014
  • Doi Number: 10.2298/fil1406211s
  • Title of Journal : FILOMAT
  • Page Numbers: pp.1211-1223

Abstract

The aim of this paper is to give oscillation criteria for the third-order neutral dynamic equations with distributed deviating arguments of the form